About the naturality of Beattie's decomposition theorem with respect to a change of Hopf algebras
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 1, p. 2-18
@article{CTGDC_2002__43_1_2_0,
     author = {Alvarez, J. N. Alonso and Vilaboa, J. M. Fern\'andez and Rodr\'\i guez, R. Gonz\'alez and Novoa, E. Villanueva},
     title = {About the naturality of Beattie's decomposition theorem with respect to a change of Hopf algebras},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {43},
     number = {1},
     year = {2002},
     pages = {2-18},
     zbl = {1052.18006},
     mrnumber = {1892105},
     language = {en},
     url = {http://http://www.numdam.org/item/CTGDC_2002__43_1_2_0}
}
Alvarez, J. N. Alonso; Vilaboa, J. M. Fernández; Rodríguez, R. González; Novoa, E. Villanueva. About the naturality of Beattie's decomposition theorem with respect to a change of Hopf algebras. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 1, pp. 2-18. http://www.numdam.org/item/CTGDC_2002__43_1_2_0/

[1] Alonso Alvarez, J.N. & Fernández Vilaboa, J.M., Inner actions and Galois H-objects in a closed symmetric category, Cahiers de Topologie et Geometrie Differentielle categoriques, XXXV-1 (1994), 271-284. | Numdam

[2] Bass, M., Algebraic K-Theory, Benjamin, New York (1968). | MR 249491 | Zbl 0174.30302

[3] Beattie, M., A direct sum decomposition for the Brauer group of H-module algebras, J. Algebra, 43 (1976), 686-693. | MR 441942 | Zbl 0342.16010

[4] Caenepeel, S., Brauer groups, Hopf algebras and Galois theory, Kluwer Academic Publishers (1998) | MR 1610222 | Zbl 0898.16001

[5] Chase, S.U. & Sweedler, M.E., Hopf algebras and Galois theory, Lect. Notes in Math., 97 (1969). | MR 260724 | Zbl 0197.01403

[6] Eilenberg, S. & Kelly, G.M., Closed Categories, Proceedings in a Conference on Categorical Algebra, La Jolla 1966, Springer Verlag, Berlin (1966), 421-562. | MR 225841 | Zbl 0192.10604

[7] Fernández Vilaboa, J.M., Grupos de Brauer y de Galois de un Algebra de Hopf en una categoría cerrada, Alxebra 42, Santiago de Compostela (1985). | MR 797753 | Zbl 0579.16004

[8] Fernández Vilaboa, J.M., González Rodríguez, R. & Villa-Nueva Novoa, E., Exact sequences for the Galois group, Comm. in Algebra 24(11) (1996), 3413-3435. | MR 1405262 | Zbl 0884.18010

[9] López López, M.P., Objetos de Galois sobre un algebra de Hopf finita, Alxebra 25, Santiago de Compostela (1980). | MR 573270 | Zbl 0427.18010

[10] Pareigis B., Non Additive Ring and Module Theory IV: The Brauer Group of a Symmetric Monoidal Category, Lecture Notes in Math. 549, Springer Verlag, New York (1976), 112-133. | MR 498794 | Zbl 0362.18011

[11] Wenninger, C.H., Corestriction of Galois algebras, J. Algebra 144 (1991), 359-370. | MR 1140609 | Zbl 0737.16010